Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Period after depo shot?

Ok so...I was on the shot from 5/04-01/09...didn't start my "periods" back until 01/10, first one was 50 days long have been irregular since, some being "normal" lasting 7 days and normal flow, others lasting 2 weeks and being very light, most time in between flows was 2-3 weeks. My husband and I aren't trying, but we aren't doing anything to prevent pregnancy. I have no insurance, so I haven't gone to the doctors to get this all checked out, I'm just wondering if anyone else had a similar situation and what the outcome was???

Answer Question
 
dlandrum

Asked by dlandrum at 11:36 PM on Sep. 7, 2010 in Trying to Conceive

Level 17 (3,406 Credits)
Answers (2)
  • I have not personally had the shot however, I do have some friends that have taken it and though they have now stopped, their periods are constantly irregular. I have read that if trying for a baby to wait at least a year after taking the shot to do so... There are also suggestions that if you have bleeding for long periods of time to contact your doctor. You could call planned parenthood, they might work with you or even your doctors office might help with a payment plan or something? Best of luck to you
    littlestar85257

    Answer by littlestar85257 at 11:09 AM on Sep. 8, 2010

  • bump
    san78

    Answer by san78 at 12:12 PM on Sep. 8, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Trying to Conceive
clomid..days

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN